Partially linear varying coefficient models stratified by a functional covariate

Arnab Maity, Jianhua Z. Huang

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We consider the problem of estimation in semiparametric varying coefficient models where the covariate modifying the varying coefficients is functional and is modeled nonparametrically. We develop a kernel-based estimator of the nonparametric component and a profiling estimator of the parametric component of the model and derive their asymptotic properties. Specifically, we show the consistency of the nonparametric functional estimates and derive the asymptotic expansion of the estimates of the parametric component. We illustrate the performance of our methodology using a simulation study and a real data application.
Original languageEnglish (US)
Pages (from-to)1807-1814
Number of pages8
JournalStatistics & Probability Letters
Volume82
Issue number10
DOIs
StatePublished - Oct 2012
Externally publishedYes

Fingerprint Dive into the research topics of 'Partially linear varying coefficient models stratified by a functional covariate'. Together they form a unique fingerprint.

Cite this